MathSciNet Relay Station
MathSciNet bibliographic data
MR1725990 (2000j:14081) 14M15 (14C05 14L24 14N20)
Thaddeus, Michael Complete collineations revisited. Math. Ann. 315 (1999), no. 3, 469–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement